On the factorization of integral operators
Doklady Akademii Nauk, Tome 206 (1972) no. 4, pp. 792-795
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_206_4_a4,
author = {N. B. Engibaryan and M. A. Mnatsakanyan},
title = {On the factorization of integral operators},
journal = {Doklady Akademii Nauk},
pages = {792--795},
year = {1972},
volume = {206},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_206_4_a4/}
}
N. B. Engibaryan; M. A. Mnatsakanyan. On the factorization of integral operators. Doklady Akademii Nauk, Tome 206 (1972) no. 4, pp. 792-795. http://geodesic.mathdoc.fr/item/DAN_1972_206_4_a4/